電子情報通信学会 研究会発表申込システム
研究会 開催プログラム
技報閲覧サービス
技報オンライン
‥‥ (ESS/通ソ/エレソ/ISS)
技報アーカイブ
‥‥ (エレソ/通ソ)
 トップ  戻る   前のSAT研究会 / 次のSAT研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

★衛星通信研究会(SAT)
専門委員長 杉山 隆利 (工学院大)  副委員長 鈴木 利則 (東北学院大), 辻 宏之 (NICT)
幹事 中平 勝也 (NTT), 山崎 浩輔 (KDDI研)

日時 2016年10月13日(木) 09:00~17:40
   2016年10月14日(金) 09:15~17:45

会場 韓国仁川大学松島キャンパス Room 104, Auditorium & Performing Place(Building 23)(119 Academy-ro, Yeonsu-gu, Incheon, Korea.地下鉄「仁川大入口」下車(金浦空港より約70分、仁川空港より約90分).http://www.inu.ac.kr/mbshome/mbs/inujpn/subview.do?id=inujpn_011001000000)

議題 衛星通信技術及び一般

10月13日(木) 午前 Opening Remarks (09:00~09:10)
座長: Dr. Myung-Jin Baek

(1) 09:00 - 09:05
Opening Remarks-1 from Korea
Dr. Seongbong Choi

(2) 09:05 - 09:10
Opening Remarks-2 from Japan
Prof. Takatoshi Sugiyama

−−− 休憩 ( 10分 ) −−−

10月13日(木) 午前 General Session 1 (09:20~10:35)
座長: Dr. Fumihiro Yamashita (NTT)

(3) 09:20 - 09:45
Fundamental study on application of Imaging Reflector Antenna to onboard antenna for maritime broadband satellite communications
○Daisuke Takahashi(TMU)・Amane Miura・Teruaki Orikasa・Akira Akaishi(NICT)・Hajime Fukuchi(TMU)

(4) 09:45 - 10:10
The Ku-band FMCW RADAR System for SAR Imaging
Dae-Hwan Jung, Seong-Ook Park (KAIST)

(5) 10:10 - 10:35
X-Band SAR System for Land Observation Application
Mi-Young Park, Jang-Su Chae,  Jung-Su Lee, and Gu-Whan Shin (SeTRec KAIST)

−−− 休憩 ( 10分 ) −−−

10月13日(木) 午前 General Session 2 (10:45~11:35)
座長: Dr. Myung-Jin Baek

(6) 10:45 - 11:10
au HAKUTO Moon Challenge
-- Enhancement of radio communication between rover and lander --
○Kosuke Yamazaki・Hiroaki Honma・Issei Kanno・Masayuki Nakano(KDDI Labs)・Toshio Shimizu・Toshiki Tanaka(ispace)

(7) 11:10 - 11:35
DTN payload development for Korea Lunar Exploration
Jin-Ho Jo (ETRI)

−−− 昼食 ( 85分 ) −−−

10月13日(木) 午後 General Session 3 (13:00~14:15)
座長: Dr. Yoshinori Suzuki (NTT)

(8) 13:00 - 13:25
Multi-beam Satellite Resource Control Method using Spectrum Suppressed Transmission
○Katsuya Nakahira・Daisuke Murayama・Kohei Suzaki(NTT)

(9) 13:25 - 13:50
Research on additional data transmission scheme for satellite communication
Eun Su Kang, Sang Burm Ryu, Lee Sang Gyu, Lee Seung Hoon (KARI)

(10) 13:50 - 14:15
Shared-band Satellite Communication Technique based on DVB-S2 and DVB-RCS2
Sooyeob Jung, Deock Gil Oh (ETRI)

−−− 休憩 ( 10分 ) −−−

10月13日(木) 午後 General Session 4 (14:25~15:40)
座長: Dr. Byoung Sun Lee

(11) 14:25 - 14:50
Development of a Baseband Modem SOC(System On chip) for the GMR-1 3G Mobile Satellite Applications
Jae-Pil Lee, Kwang-Ho Jin, Won-Ho Lee (APSI)

(12) 14:50 - 15:15
Output Multiplexer Using TE011 Mode
Changsoo Kwak, Manseok Uhm, Inbok Yom (ETRI)

(13) 15:15 - 15:40
A study on 64APSK Coded Modulation
○Yuki Koizumi・Yoichi Suzuki・Masaaki Kojima・Kyoichi Saito・Shoji Tanaka(NHK)

−−− 休憩 ( 10分 ) −−−

10月13日(木) 午後 Special Session 1 (15:50~16:40)
座長: Prof. Takatoshi Sugiyama (Kogakuin Univ.)

(14) 15:50 - 16:40
[特別講演]Experimental Study on Airborne Network using WiFi
○Hiroki Nishiyama(Tohoku Univ.)

−−− 休憩 ( 10分 ) −−−

10月13日(木) 午後 Special Session 2 (16:50~17:40)
座長: Prof. Sungtek Kahng

(15) 16:50 - 17:40
[特別講演]Advanced Antenna Systems for Satellite Communication Payloads
Sudhakar Rao (Northrop Grumman Space Systems)

10月14日(金) 午前 General Session 5 (09:15~10:30)
座長: Dr. In-Bok Yeom

(16) 09:15 - 09:40
Experimental study on systematic error measurement of weights of array feed for onboard satellite communications antenna
○Teruaki Orikasa・Amane Miura(NICT)・Shinji Senba(AXIS)

(17) 09:40 - 10:05
Plume impingement analysis of attitude control thrusters on the telecommunication antennas of satellite
Jongwon Chae (KARI)

(18) 10:05 - 10:30
Challenges for Achieving Onboard Processing in Large Scale Multibeam Satellite Systems
Jihwan Choi (DGIST & IITP)

−−− 休憩 ( 10分 ) −−−

10月14日(金) 午前 General Session 6 (10:40~11:55)
座長: Dr. Kosuke Yamazaki (KDDI R&D Labs.)

(19) 10:40 - 11:05
Design of a Compact and Lightweight Lens Antenna
Sohyeun Yun (ETRI)

(20) 11:05 - 11:30
Metamaterial Beamforming/Multi-Beam Antenna Feeds for Satellite Communication
Sungtek Kahng (Incheon National University)

(21) 11:30 - 11:55
Base station antenna systems configuration using distributed array antenna constructing technique
○Yoshinori Suzuki・Kouhei Suzaki・Daisuke Goto・Katsuhiko Yamanaka・Fumihiro Yamashita・Naoki Kita(NTT)

−−− 昼食 ( 75分 ) −−−

10月14日(金) 午後 General Session 7 (13:10~14:25)
座長: Prof. Won Ho Kim

(22) 13:10 - 13:35
Experimental verifications on the performance of Direct Spectrum Division Transmission adapter for satellite communications/broadcasting
○Fumihiro Yamashita・Goto Daisuke・Junichi Abe・Naoki Kita(NTT)

(23) 13:35 - 14:00
Power Control using SIR for CDMA Communication Between MSs
Hyeon-Cheol Lee, Do Kyoung Lee, Jong Tae Lee (KARI)

(24) 14:00 - 14:25
Feasibility study on the satellite payloads for the Korea Communication and Broadcasting Satellite
Manseok Uhm, Inbok Yom (ETRI)

−−− 休憩 ( 10分 ) −−−

10月14日(金) 午後 General Session 8 (14:35~15:50)
座長: Prof. Toshinori Suzuki (Tohoku-Gakuin Univ.)

(25) 14:35 - 15:00
K-band phase discriminator based on six-port receiver for Land-mobile satellite communications
Seong-mo Moon, Inbok Yom (ETRI)

(26) 15:00 - 15:25
K-band Substrate-Integrated Waveguide (SIW) Resonator Filter
Boyoung Lee, Seunggoo Nam, Changsoo Kwak, Juseop Lee (Korea University)

(27) 15:25 - 15:50
Waveguide Filters for Satellite L-band Communication
Sungtek Kahng (Incheon National University)

−−− 休憩 ( 10分 ) −−−

10月14日(金) 午後 General Session 9 (16:00~17:15)
座長: Prof. Jae Sang Cha

(28) 16:00 - 16:25
High-Power Handling Capability of Circular Waveguide Cavity Filter for Geostationary Satellite Applications
Sun-Ik Lee (KARI)

(29) 16:25 - 16:50
A Signal Space Analysis of Interferences Cancellation Systems
-- Communication is recovery of originality rather than orthogonality of receive signals --
○Osamu Ichiyoshi(HNfB21C)

(30) 16:50 - 17:15
Study of High Speed Data Downlink System in Low Earth Orbit Satellite
Ryu Sang Burm, Kang Eun Su, Lee Sang Gyu, Sang Soon Yong, Lee Seung Hoon (KARI)

−−− 休憩 ( 10分 ) −−−

10月14日(金) 午後 Closing Remarks (17:25~17:45)
座長: Dr. Myung-Jin Baek

(31) 17:25 - 17:35
Closing Remarks-1 from Korea
Sungtek Kahng

(32) 17:35 - 17:45
Closing Remarks-2 from Japan (with the introduction of JC-SAT 2017)
Toshinori Suzuki

一般講演:発表 20 分 + 質疑応答 5 分
特別講演:発表 40 分 + 質疑応答 10 分

◎Reception Party (18:00 - 20:00, Oct.13)
with JC-SAT Award Ceremony 松島キャンパス Building 7


☆SAT研究会

【問合先】
SAT研究会幹事:t_-c
中平 勝也(NTT)
TEL:046-859-3810, FAX:046-859-3351
山崎 浩輔(KDDI)
TEL:049-278-7537, FAX:049-278-7812


Last modified: 2016-10-07 23:30:14


ご注意: 迷惑メール対策のためメールアドレスの一部の文字を置換しております.ご了承ください.

[この開催に関する講演論文リストをダウンロードする] ※ こちらのページの最下にあるダウンロードボタンを押してください
 

[技術研究報告冊子体販売対象研究会向け:技報の当日価格一覧] ※ 開催2週間前頃に掲載されます
 
[研究会発表・参加方法,FAQ] ※ ご一読ください
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[SAT研究会のスケジュールに戻る]   /  
 
 トップ  戻る   前のSAT研究会 / 次のSAT研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[研究会発表申込システムのトップページに戻る]

[電子情報通信学会ホームページ]


IEICE / 電子情報通信学会